Thread: M1T/4derm and gyno?
10-16-2004, 10:01 PM #1
M1T/4derm and gyno?
Hopefully I'm just being paranoid. Im taking 10mg/day m1t and 400mg/day 4derm. No itchy nipples, but I have several little bumps around my left nipple that look like the beginnings of pimples. little red bumps that are a little sore. I'm not taking any chances so i just took 10mg liquid nolva. Any suggestions? Are these simply pimples, I've never had them in that area before. Thanks guys.
10-16-2004, 11:22 PM #2King of Supplements
- Join Date
- Mar 2004
- east coast
10-17-2004, 08:55 AM #3Originally Posted by bradd5150
10-17-2004, 02:02 PM #4
Did you shave your niples? That happens when I shave my groin area. Gets all sweaty during the day and then lil' red irratated bumps.
10-17-2004, 03:44 PM #5Originally Posted by 63190
10-17-2004, 05:26 PM #6
bro mine started like that and then itched, I took 40 of nolva and within 3 days it was gone then I went down to 20 and its been fine ever since...
10-17-2004, 06:45 PM #7
Thanks for the quick replys. I shaved my chest like 2 months ago, so I've already been through the whole ingrown hair thing. Hair is pretty much all grown out now so i dont think its an ingrown hair. They are smaller today than last nite and not as sore. I'm gonna go ahead and bump it to 40mg/day till it clears up then stay with 20mg/day. Nolva wont effect gains during a cycle like this, correct? I just finished week two and I'm up a good 10lbs LBM. Two more weeks to go. WOOHOO
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)